# SDR QXEA200501244

- Difficulty date: September 20, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 9,542 hours, 7,064 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 70744
- Part serial: 45
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 9,542 hours, 7,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2510 IN CRUISE, RECEIVED A STAB TRIM MESSAGE, AND A MACH TRIM MESSAGE.  RETURNED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT (MCU).  OPERATIONAL CHECK FLIGHT TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
